In this article from Norway, a top doctor for the Norwegian Medicines Agency states that the deaths of 23 elderly persons, deaths which occurred soon after vaccination, may have been due to the vaccine. Dr. Sigurd Hortemo, chief physician at the NMA, said that the vaccination could not be ruled out as contributing to the cause of death.
What this means is that the vaccination’s side effects are severe enough that a frail elderly persons, or perhaps a younger person who is frail due to a chronic illness or congenital ailment, might not survive those side effects. You can imagine an elderly person who gets a cold, and due to the weakness of that person’s daily condition, the effects of the common cold are the last straw, and the person dies. Similarly, a person with a heart condition might die from shoveling snow, as the additional burden of the exercise pushes their health over the edge.
“The reports suggest that common adverse reactions to mRNA vaccines, such as fever and nausea, may have contributed to a fatal outcome in some frail patients, says Sigurd Hortemo, chief physician at the Norwegian Medicines Agency. The large studies on Comirnaty (BioNTec/Pfizer) did not include patients with unstable or acute illness – and included few participants over 85 years of age.”
Persons with frail health or who are elderly, and esp. those who are both, should weigh the risks carefully with their physician.
Ronald L Conte Jr
“an author, not a doctor”